Alert archive / Minnesota / Areal Flood Advisories in 2012

Areal Flood Advisory 13, NWS Twin Cities, MN

June 14, 20125 counties in Minnesota

NWS Twin Cities, MN issued this areal flood advisory at Jun 14, 2012, 5:32 PM CDT for 5 counties in Minnesota. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 5:32 PM CDT (22:32 UTC)
Expired
Jun 14, 2012, 8:30 PM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Dakota County, MN, Goodhue County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 69 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WGUS83 KMPX 142232
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT THU JUN 14 2012

MNC037-049-079-131-139-150130-
/O.NEW.KMPX.FA.Y.0013.120614T2232Z-120615T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAKOTA MN-GOODHUE MN-LE SUEUR MN-RICE MN-SCOTT MN-
532 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
  RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
  SOUTHERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 830 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED 1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS THE       
  AREA...AND ANTOHER INCH IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...FARIBAULT...RED WING...BOMBAY...CANNON FALLS...CASTLE
  ROCK...CLEVELAND...DENNISON...DUNDAS...ELKO...ELYSIAN...
  FARMINGTON...GOODHUE...HADER...HAMPTON...KASOTA...KENYON...
  KILKENNY...LE CENTER...LONSDALE...MIESVILLE...MONTGOMERY...
  MORRISTOWN...NERSTRAND...NEW MARKET...NEW PRAGUE...NEW TRIER...
  NORTHFIELD...PINE ISLAND...RANDOLPH AND RUSKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS 
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 4420 9375 4424 9377 4425 9399 4460 9385
      4470 9275 4464 9262 4462 9263 4456 9254
      4457 9248 4447 9228 4444 9235 4445 9241
      4442 9242 4436 9254 4420 9257

$$

DWE

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at Jun 14, 3:03 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 14, 3:03 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
303 PM CDT THU JUN 14 2012

.DISCUSSION...
THE MAIN CHALLENGE OVER THE NEXT SEVERAL DAYS ARE THUNDERSTORM
CHANCES AND THE THREAT OF SEVERE WEATHER THROUGH EARLY PART OF NEXT
WEEK. THE LATEST MODEL RUN...CONTINUE TO INDICATE A VERY ACTIVE
WEATHER PATTERN OVER THE UPPER MIDWEST OVER THE NEXT FIVE DAYS WITH
SEVERAL SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN TIER OF THE
CONUS.

THIS AFTERNOON...A DEEP UPPER LOW PRESSURE SYSTEM WAS LOCATED JUST
WEST OF LAKE WINNIPEG CANADA. THIS SYSTEM IS FORECAST TO LIFT
NORTHEAST...AND
DRAG A COLD FRONT THROUGH MUCH OF THE UPPER MIDWEST BY FRIDAY
MORNING.  THE FRONT WILL EVENTUALLY STALL OVER SOUTHEAST MN AND
CENTRAL WISCONSIN LATER TONIGHT.

ON GOING CONVECTION ASSOCIATED WITH MESOSCALE CONVECTIVE SYSTEM WILL
CONTINUE TO ADVANCE EAST THROUGH THE WESTERN GREAT LAKES THIS
EVENING. THE LATEST IR SATELLITE IMAGERY SHOWED THE SYSTEM WAS
BACKBUILDING OVER SOUTHERN MINNESOTA. THIS AFTERNOON...A WARM FRONT
STRETCH OVER THE SOUTHERN THIRD OF MN INTO A LOW PRESSURE SYSTEM
OVER WEST CENTRAL MN.  THE COMBINATION OF OLD OUTFLOW
BOUNDARY...WARM FRONTAL BOUNDARY AND APPROACHING COLD FRONT WILL
HELP INSTIGATE ADDITIONAL THUNDERSTORMS. MORNING ROUND OF
THUNDERSTORMS HAD COOLED DOWN THE ATMOSPHERE...WHERE THE FREEZING
LEVEL HAS LOWER FROM 13700 FEET EARLIER. MUCH OF THE SEVERE WEATHER
TODAY WAS LARGE HAIL...WITH HAIL UP TO AN INCH.

ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE POSSIBLE FRIDAY
AFTERNOON/EVENING OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN
WITH A MORE WIDESPREAD RISK OF SEVERE STORMS SATURDAY.

THE LATEST GEM-NHEM INDICATED MORE OF THE SAME NEXT WEEK WITH
SEVERAL MORE BOUTS OF SEVERE WEATHER POSSIBLE WEDNESDAY AND
THURSDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

A WARM FRONT EXTENDS ALONG THE MINNESOTA RIVER VALLEY AND HAS
PRODUCED SEVERAL BOUTS OF CONVECTION IN EAST CENTRAL MN AND
EXTREME WESTERN WISCONSIN THIS MORNING AND EARLY AFTERNOON. THESE
STORMS HAVE BEEN MORE OF A HAIL THREAT THAN A WIND THREAT WITH
NICKLE SIZE HAIL AND GUSTS IN THE 30KT RANGE. A COLD FRONT IS
MOVING INTO WESTERN MN AT THIS TIME WITH CLEARING JUST AHEAD AND
BEHIND THE FRONT. THE WARM FRONT WILL MOVE TOWARD MSP AROUND 22Z
AND THE COLD FRONT/TROUGH MOVES INTO CENTRAL MN AT THAT TIME.
THERE IS FAIR AMOUNT OF UNCERTAINTY AS TO HOW MUCH CONVECTION WILL
DEVELOP AHEAD OF THE COLD FRONT DUE TO THE ONGOING CONVECTION FOR
STC/MSP/RNH. DO NOT EXPECT TO SEE ANY SIGNIFICANT AMOUNT OF
HEATING DUE TO CLOUD COVER AT THESE SITES THEREFORE TS ACTIVITY
MAY NOT BE AS INTENSE. HRRR TRIES TO DEVELOP CONVECTION 19/20Z
TIME FRAME AHEAD OF THE FRONT IN THE AXN AREA BUT STRUGGLES UNTIL
WE GET TO THE 22/23Z TIME FRAME. BY THIS TIME CONVECTION IS
LIMITED TO RNH/MSP AND SOUTHEAST OF RWF. HRRR HAS IT OUT OF THE
MSP/RNH SITES BY 02Z AND OUT OF EAU BY 04Z.

KMSP...TS ACTIVITY IS MAINLY SOUTHWEST OF THE FIELD AND EAST TO
NORTHEAST OF THE FIELD. DO NOT EXPECT MUCH ADDITIONAL ACTIVITY
UNTIL 22/23Z...AS THE FRONT APPROACHES. CONFIDENCE IS NOT REAL GOOD
AT THIS TIME THOUGH. NOT SURE THE WARM FRONT WILL MAKE IT NORTH OF
THE AIRFIELD BEFORE THE COLD FRONT/TROUGH ARRIVES AROUND 00Z. IF
NOT WINDS IN THE TAF ARE TOO STRONG.

/OUTLOOK/
FRIDAY...VFR.
SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST
CHANCES AFTN/EVN.
SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW
CONFIDENCE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JM/DL
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT THU JUN 14 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1137 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS
AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT
WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS
CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO
SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE
RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS
MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS
AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE
BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE
WEATHER WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM
FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH.
ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER
PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 14, 4:23 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU JUN 14 2012

MNZ076-077-142215-
LE SUEUR-RICE-
423 PM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 515
PM CDT...

AT 422 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ST HENRY. THIS STORM WAS MOVING EAST AT
30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST THOMAS.
  HEIDELBERG.
  MONTGOMERY.
  VESELI.
  LONSDALE.
  WEBSTER.

LAT...LON 4438 9381 4446 9384 4454 9385 4454 9329
      4453 9328 4438 9329
TIME...MOT...LOC 2123Z 263DEG 28KT 4446 9376
Special weather statement, Jun 14, 4:37 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
437 PM CDT THU JUN 14 2012

MNZ075-076-142215-
LE SUEUR-NICOLLET-
437 PM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING BROWN...LE SUEUR AND NICOLLET COUNTIES
THROUGH 515 PM CDT...

AT 435 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF COURTLAND. THIS STORM WAS MOVING EAST
AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  COURTLAND.
  NICOLLET.
  NORSELAND.
  ST PETER.
  OTTAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4426 9434 4427 9440 4438 9449 4445 9412
      4446 9393 4449 9390 4451 9382 4427 9376
      4425 9384 4425 9393 4424 9394 4422 9426
TIME...MOT...LOC 2137Z 252DEG 28KT 4432 9432
Local storm report, Jun 14, 5:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 PM CDT THU JUN 14 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             1 WSW BELLECHESTER      44.37N 92.53W
06/14/2012  M1.25 INCH       GOODHUE            MN   TRAINED SPOTTER

&&
Local storm report, Jun 14, 5:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FUNNEL CLOUD     2 SE FARIBAULT          44.28N 93.25W
06/14/2012                   RICE               MN   STORM CHASER

&&

AJZ
Special weather statement, Jun 14, 5:14 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT THU JUN 14 2012

MNZ063-070-077-078-WIZ024-142300-
DAKOTA-GOODHUE-PIERCE-RICE-WASHINGTON-
514 PM CDT THU JUN 14 2012

AT 508 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF NERSTRAND. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DENNISON.
  STANTON.
  WASTEDO.
  CANNON FALLS.
  MIESVILLE.
  GOODHUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4420 9308 4444 9322 4482 9277 4473 9257
      4445 9238 4445 9242 4437 9242 4436 9245
      4435 9254 4420 9255
TIME...MOT...LOC 2214Z 247DEG 35KT 4440 9304

AJZ
Special weather statement, Jun 14, 5:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT THU JUN 14 2012

MNZ076-077-142300-
LE SUEUR-RICE-
522 PM CDT THU JUN 14 2012

...THUNDERSTORMS MOVING OVER LE SUEUR AND RICE COUNTIES THROUGH 600
PM CDT...

AT 518 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF ST HENRY. THIS STORM WAS MOVING
EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST HENRY.
  LE CENTER.
  MONTGOMERY.
  LONSDALE.
  WEBSTER.

LAT...LON 4444 9394 4447 9392 4449 9388 4455 9357
      4454 9329 4447 9329 4443 9326 4437 9325
      4430 9390
TIME...MOT...LOC 2222Z 258DEG 29KT 4441 9379

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:31 AM CDTSpecial Weather StatementMPXDouglas44 min
Jun 14, 4:36 AM CDTSpecial Weather StatementMPXIsanti39 min
Jun 14, 4:53 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd67 min
Jun 14, 5:57 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns63 min
Jun 14, 7:12 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright48 min
Jun 14, 8:09 AM CDTSpecial Weather StatementMPXMcLeod, Wright51 min
Jun 14, 8:48 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more3 hr
Jun 14, 9:11 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more49 min
Jun 14, 9:22 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley27 min
Jun 14, 9:41 AM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Scott, Washington3 hr
Jun 14, 10:22 AM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Le Sueur, Rice, Scott38 min
Jun 14, 11:52 AM CDTSpecial Weather StatementMPXCarver, Dakota, Le Sueur, Nicollet, Ramsey, Rice and 2 more68 min
Jun 14, 12:00 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley45 min
Jun 14, 12:26 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Scott, Washington49 min
Jun 14, 12:44 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley46 min
Jun 14, 2:30 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice45 min
Jun 14, 2:58 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jun 14, 2:59 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice46 min
Jun 14, 3:29 PM CDTSpecial Weather StatementMPXCarver, Le Sueur, Nicollet, Scott, Sibley46 min
Jun 14, 3:45 PM CDTSevere Thunderstorm WarningMPXGoodhue45 min
Jun 14, 4:23 PM CDTSpecial Weather StatementMPXLe Sueur52 min
Jun 14, 4:37 PM CDTSpecial Weather StatementMPXNicollet38 min
Jun 14, 4:54 PM CDTSevere Thunderstorm WarningMPXGoodhue36 min
Jun 14, 5:14 PM CDTSpecial Weather StatementMPXGoodhue46 min
Jun 14, 5:22 PM CDTSpecial Weather StatementMPXLe Sueur38 min
Jun 14, 5:57 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 14, 6:58 PM CDTSpecial Weather StatementMPXGoodhue32 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min

Nearby

Areal Flood Advisories in Minnesota, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.